MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results from the cobas 6000 e601 module.Allegedly, there were "a few samples" with hbsag results of approximately 1.37 coi (reactive).Suspecting an issue, the customer re-ran the tests on another cobas e 601 system, which yielded non-reactive results.No specific data was provided.
 
Additional Manufacturer Narrative
The reagent lot number was 81282601.The expiration date was not provided.The investigation found there was overdue maintenance.The customer had stopped operating the system for a period of time.The replacement of the measuring cell and other customer maintenance were not performed prior to the customer resuming operation of the analyzer.The investigation determined that the event was due to the missing/overdue maintenance actions.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25040364
Report Number1823260-2026-01699
Device Sequence Number9580396
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown